On the existence of solutions for P-Laplacian systems with integral Boundary conditions
The boundary value problems arise from many fields of applied mathematics and physics. Various applications of boundary value problems to applied mathematical sciences are well documented in the literature. In this paper, I study the solutions for a class of (p,q) Laplacian system. Using the fixed point theorems in cones the existence of positive solutions is proved. Sufficient conditions are provided under which this system has a solution.
Deimling, K. (1985). Nonlinear Functional Analysis. 1985. Springer-Verlag, Berlin, 105.
Kong, L. (2006). Nonlinear boundary value problems of ordinary differential equations.
Liu, B. (2004). Positive solutions of three-point boundary value problems for the one-dimensional p-Laplacian with infinitely many singularities. Applied Mathematics Letters, 17(6), 655-661.
Yang, Y.-Y., & Wang, Q.-R. (2017). Multiple positive solutions for p-Laplacian equations with integral boundary conditions. Journal of Mathematical Analysis and Applications, 453(1), 558-571.